Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Lewicka - M. G. Mora - M. R. Pakzad

A nonlinear theory for shells with slowly varying thickness

created by mora on 14 Apr 2008
modified on 13 Sep 2010

[BibTeX]

Published Paper

Inserted: 14 apr 2008
Last Updated: 13 sep 2010

Journal: C. R. Acad. Sci. Paris, Sér. I
Volume: 347
Pages: 211-216
Year: 2009

Abstract:

We study the Gamma-limit of 3d nonlinear elasticity for shells of small, variable thickness, around an arbitrary smooth 2d surface.

Keywords: Gamma-convergence, dimension reduction, nonlinear elasticity, shell theories


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1